JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Nearly Pairwise Compact Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 1,  2013, pp.125-133
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.1.125
 Title & Authors
On Nearly Pairwise Compact Spaces
Mukharjee, Ajoy; Bose, Manoj Kumar;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of near pairwise compactness which generalizes the notion of pairwise compactness.
 Keywords
(i, j)regularly open;(i, j)regularly closed;pairwise semiregular;pairwise almost regular;nearly pairwise compact;almost pairwise compact;bifilter;bicluster point;biconvergent point;
 Language
English
 Cited by
1.
Some Results on Nearly Pairwise Compact Spaces, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 3, 933  crossref(new windwow)
 References
1.
D. Carnahan, Locally nearly-compact spaces, Boll. Unione Mat. Ital. (4), 6(1972), 146-153.

2.
P. Fletcher, H. B. Hoyle III and C. W. Patty, The comparison of topologies, Duke Math. J., 36(1969), 325-331. crossref(new window)

3.
L. L. Herrington, Properties of nearly-compact spaces, Proc. Amer. Math. Soc., 45(1974), 431-436.

4.
J. E. Joseph, Characterizations of nearly-compact spaces, Boll. Unione Mat. Ital. (5), 13-B(1976), 311-321.

5.
J. C. Kelly, Bitopological spaces, Proc. Lond. Math. Soc. (3), 13(1963), 71-89.

6.
J. N. Nandi, Bitopological near compactness I: Characterizations, Bull. Calcutta Math. Soc., 85(1993), 337-344.

7.
D. H. Pahk and B. D. Choi, Notes on pairwise compactness, Kyungpook Math. J., 11(1971), 45-52.

8.
M. K. Singal and A. Mathur, On nearly compact spaces - II, Boll. Unione Mat. Ital. (4), 9(1974), 670-678.

9.
M. K. Singal and A. R. Singal, Some more separation axioms in bitopological spaces, Ann. Soc. Sci. Brux., 84(1970), 207-230.

10.
M. K. Singal and A. Mathur, On nearly compact spaces, Boll. Unione Mat. Ital. (4), 6(1969), 702-710.

11.
J. Swart, Total disconnectedness in bitopological spaces and product bitopological spaces, Indag. Math., 33(1971), 135-145.